Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Headache, vomiting, fever, excessive sleepiness, nausea. Is this an emergency?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I've had a headache for the past five days. Vomiting, fever, excessive sleepiness, and nausea. Is this an emergency? I have been taking 200mg of advil but can not keep it down due to vomiting. I have never had a headache like this one before.
Posted Thu, 6 Sep 2012 in Headache and Migraines
Answered by Dr. Pragnesh Vachharajani 23 minutes later

I think you should seek medical attention at the earliest.

Headache for five days with vomiting and fever definitely needs medical evaluation and treatment.

Please do not ignore this. Causes may be many like,

Viral infection
Sinus infection etc.

Continuous vomiting leads to poor oral intake and dehydration. This will increase fever and will lead to more problems.

Again sleepiness is a sign of extreme weakness and some ongoing disease process.

Continue take plenty of liquids like juices, soups etc and visit your doctor at the earliest.

I hope this helps.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor